Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Some theorems concerning Brownian motion


Author: G. A. Hunt
Journal: Trans. Amer. Math. Soc. 81 (1956), 294-319
MSC: Primary 60.0X
DOI: https://doi.org/10.1090/S0002-9947-1956-0079377-3
MathSciNet review: 0079377
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] G. Doetsch, Theorie und Anwendung der Laplace-Transformation, Berlin, 1937.
  • [2] J. L. Doob, Stochastic processes, New York, 1953. MR 0058896 (15:445b)
  • [3] -, Semimartingales and subharmonic functions, Trans. Amer. Math. Soc. vol. 77 (1954) pp. 86-121. MR 0064347 (16:269a)
  • [4] -, A probability approach to the heat equation, Trans. Amer. Math. Soc. vol. 80 (1955) pp. 216-280. MR 0079376 (18:76g)
  • [5] P. Lévy, Le mouvement Brownien plan, Amer. J. Math. vol. 62 (1940) pp. 487-550. MR 0002734 (2:107g)
  • [6] D. Ray, On spectra of second order differential operators, Trans. Amer. Math. Soc. vol. 77 (1954) pp. 299-321. MR 0066539 (16:593e)
  • [7] M. Rosenblatt, On a class of Markoff processes, Trans. Amer. Math. Soc. vol. 71 (1951) pp. 120-135. MR 0043406 (13:258f)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 60.0X

Retrieve articles in all journals with MSC: 60.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1956-0079377-3
Article copyright: © Copyright 1956 American Mathematical Society

American Mathematical Society